Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1041. A. Razani (Joint with F. Khojasteh and Z. Goodarzi),
    Some fixed point theorems of integral type contraction in cone metric spaces,
    Fixed Point Theory and Applications 2010(2010), ID 189684, 13 pages  [abstract]   
     
    1042. A. Razani (Joint with V. Rakocevic and Z. Goodarzi),
    Non-self mappings in modular spaces and common fixed point theorems,
    Cent. Eur. J. Math. 8(2010), 357-366  [abstract]   
     
    1043. A. Razani (Joint with H. Salahifard),
    Invariant approximation for CAT(0) spaces,
    Nonlinear Anal. 72(2010), 2421-2425  [abstract]   
     
    1044. G. Gholami ,
    On the Bayesian change-point problem in regression analysis,
    J. Stat. Theory Appl. 9(2010), 9-27  [abstract]   
     
    1045. K. Nourouzi (Joint with Z. Izadi),
    Fixed points of correspondences defined on cone metric spaces,
    Comput. Math. Appl. 60(2010), 653-659  [abstract]   
     
    1046. Sh. Saeidi,
    Ergodic retractions for families of asymptotically nonexpansive mappings,
    Fixed Point Theory and Applications (to appear) [abstract]   
     
    1047. N. Kanzi,
    Necessary optimality conditions for nonsmooth semi-infinite programming problems,
    J. Glob. Optim. (to appear) [abstract]   
     
    1048. M. R. Peyghami (Joint with K. Amini),
    A kernel function based interior-point methods for solving P*(κ)-linear complementarity problem,
    Acta Math. Sin. (Engl. Ser.) 26(2010), 1761-1778  [abstract]   
     
    1049. Behr. Khosravi (Joint with M. Khatami),
    A new characterization of PGL(2, p) by its noncommuting graph,
    Bull. Malaysian Math. Soc. (to appear) [abstract]   
     
    1050. D. Kiani (Joint with H. Hamidzade),
    Erratum to "The lollitop graph is determined by its Q-spectrum",
    Discrete Math. 310(2010), 1649  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.